# SDR IPXA2024080622630

- Difficulty date: August 6, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 92,958 hours, 21,285 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**AFT PIT DOOR SKIN DOUBLER REPAIR TORN AND BENT. LOWER EDGE OF DOOR. FABRICATED NEW DOUBLER AND FILLER I.A.W. EO-91071 PRELIM1 DOUBLER .080" 2024 T3 PO# SP2292288 FILLER .071" 2024 T3 PO# SP2743860
